# SDR HEEA080077

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: 407706301105
- Condition: Deteriorated
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDING WINDOW TRACK IS DETERIORATED.
